MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*HEAD FEMORAL COCR 32+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US S-ROM*HEAD FEMORAL COCR 32+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 52-2033
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Joint Disorder (2373); Test Result (2695)
Date of Event 10/09/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: litigation alleges patient suffers from pain, discomfort, instability, and elevated levels of cobalt / chromium.After review of the medical records for mdr reportability, the revision operative note indicated corrosion, impingement, metal debris, and loose cup.Lab results indicted the metal ion levels were above 7ppb.In addition to what was previously alleged, ppf alleges elevated metal ions.Doi: (b)(6) 2013.Dor: none reported, (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9168492
Report Number1818910-2019-108447
Device Sequence Number19480907
Product Code JDI
UDI-Device Identifier10603295170839
UDI-Public10603295170839
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number52-2033
Device Catalogue Number522033
Device Lot Number3422334
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight52